# SDR JJBA20240209024

- Difficulty date: January 19, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 40,841 hours, 27,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 29-36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF2, CRACKS (5X) FOUND ON LH OMEGA BEAM #3 FLOOR STRUCTURE BTW 29-36. CF2 ON LH OMEGA BEAM #3 FLOOR STRUCTURE BTW FR 29-36, REMOVED FOR REPLACEMENT. CF2 ON LH OMEGA BEAM #3 FLOOR STRUCTURE BTW FR 29-36, ALL PARTS DRILLED AND READY TO INSTALL. CF2, LH OMEGA BEAM #3 BTW FR 29-36 REPLACEMENT DONE
